MAUDE Adverse Event Report: OLEN MEDICAL CORP OLSEN; MONOPOLAR FORCEPS

OLEN MEDICAL CORP OLSEN; MONOPOLAR FORCEPS
Model Number 12101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged that the 12101 has burned two patients.
 
Additional Manufacturer Narrative
To this point, we have not received any additional information from the customer.We will continue to follow up with the customer.This is the first complaint recorded with 152 sold of all lots.A follow up report will be submitted once we have received additional information.
 
Additional Manufacturer Narrative
The previous follow up stated that the device was available for evaluation.However, this was incorrectly checked as the device was not available for symmetry|olsen to evaluate.No further actions are required.
 
Additional Manufacturer Narrative
After multiple attempts, the product was not returned for evaluation and pictures were not provided.The customer was not able to provide a lot number or date of purchase to complete a review of device history records and testing completed prior to shipping.Without any of this information, a true investigation cannot take place.The customer did state, however, that they were using the device at a setting of 100.Per the product ifu, the device should be used at the lowest setting possible to get the desired results.This is an isolted event, and based on the above information, no further actions are required.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or information pertinent to the investigation, a follow up report will be submitted.

Brand Name
OLSEN
Common Device Name
MONOPOLAR FORCEPS
Manufacturer (Section D)
OLEN MEDICAL CORP
3230commerce center place
louisville KY 40211
Manufacturer (Section G)
OLSEN MEDICAL CORP
3230 commerce center place
louisville KY 40211
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key15681905
Report Number3000719969-2022-00003
Device Sequence Number12367620
Product Code GEI
UDI-Device Identifier00841785102035
UDI-Public00841785102035
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K130669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12101
Device Catalogue Number12101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer10/03/2022
10/03/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date12/14/2022
12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown